# SDR SWAA2024041866328

- Difficulty date: March 21, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LOWER HINGE SUPPORT FITTING HAS CORROSION AROUND BOLT HOLE.<[01] REMOVED AND REPLACED FWD ENTRY LOWER HINGE BOX FITTINGS AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 141A8180 SHEET 27; 30; 31 AND 32.;[02] VERIFIED STEP 1.
